MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONTINUUM TRILOGY ALLOFIT LONGEVITY 32MM I.D. SIZE GG ELEVATED RIM LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CONTINUUM TRILOGY ALLOFIT LONGEVITY 32MM I.D. SIZE GG ELEVATED RIM LINER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat# 00875304801 lot# 65461412 48mm o.D.Size gg porous uncemented with cluster holes shell use with gg liners.G2: foreign: china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the surgery the liner would not assemble to the cup.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Visual examination of the returned product identified nicks and scratches to both inner and outer spherical surfaces from attempting to implant.Anti rotation scallops on the elevated rim side show deformation and indentation damage.No other damage was noted.Visual and dimensional product identifiers were found to be conforming.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
CONTINUUM TRILOGY ALLOFIT LONGEVITY 32MM I.D. SIZE GG ELEVATED RIM LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19527696
Report Number0001822565-2024-01973
Device Sequence Number20753444
Product Code JDI
UDI-Device Identifier00889024149670
UDI-Public(01)00889024149670(17)270410(10)65357181
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875200832
Device Lot Number65357181
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight70 KG